# SDR SWAA2025022498797

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 40,900 hours, 19,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY REF AMM 33-51-01; OPS CHECK GOOD.
